MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD9 DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD9 DRIVE; ROLLATOR
Model Number 795BU
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.This report is being tendered in an overabundance of caution in response to an mdr regression analysis.End-user has owned and used the product for two years.On two occasions when he went to sit on the device the unit "flipped" and he fell.Both times he hit his head.After initial contact the end-user agreed to return the unit for evaluation but did not send it to us.Further attempts to contact the end-user were unsuccessful.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD9
1 chuangye st sw indust dist.
matou eco. indust. pk.
handan city, hebei 05604 6
CH  056046
MDR Report Key10046382
Report Number2438477-2018-00063
Device Sequence Number19656448
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public822383221649
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2020
Report Date (Section F) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795BU
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2018
Device Age29 MO
Event Location Hospital
Date Report to Manufacturer05/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight86
Date Report Sent to FDA05/12/2020